Sale!

GAVISCON LIQ DBLE ANISEED

$14.50

Gaviscon Double Strength Aniseed Liquid 500ml.

Gaviscon Double Strength Aniseed Liquid provides effective relief from the pain and discomfort of heartburn & acid indigestion.It contains double the concentration of sodium alginate compared with Gaviscon Original so you only need to take half as much. Suitable for use whilst pregnant or breastfeeding.

Compare

Gaviscon Double Strength Aniseed Liquid 500ml.

Gaviscon Double Strength Aniseed Liquid provides effective relief from the pain and discomfort of heartburn & acid indigestion.It contains double the concentration of sodium alginate compared with Gaviscon Original so you only need to take half as much. Suitable for use whilst pregnant or breastfeeding.

Weight 500 g

Reviews

There are no reviews yet.

Be the first to review “GAVISCON LIQ DBLE ANISEED”

Your email address will not be published.